Patient : I am a 19 year old male. I am very healthy with absolutely no medical problems. I was however diagnosed with ADHD when i was 13 and prescribed the drug Concerta. I have been taking it daily ever since then. lately i have been wanting to come off of it because I feel for the most part I have grown out of my ADHD problems. The problem is there is one huge embarrassing effect It inhibits that I dont want to lose if i go off of it. Once I hit puberty I began getting un-stimulated erections throughout the day. I know this is a normal occurrence but it hasn't gone away. Now at 19 I still get these erections if I do not take the Concerta. now that i am mature it is very awkward and hard to hide these and I dont want to have to go through my day having to worry about them. Is there some other drug i could take that would specially inhibit this or anything for that matter I can do to solve it other than ADHD medicine? Thanks for your help
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.